Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stable Kneser hypergraphs and ideals in $\mathbb {N}$ with the Nikodym property
HTML articles powered by AMS MathViewer

by Noga Alon, Lech Drewnowski and Tomasz Łuczak PDF
Proc. Amer. Math. Soc. 137 (2009), 467-471 Request permission

Abstract:

We use stable Kneser hypergraphs to construct ideals in $\mathbb {N}$ which are not nonatomic yet have the Nikodým property.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 05A17, 05C15, 11B05
  • Retrieve articles in all journals with MSC (2000): 05A17, 05C15, 11B05
Additional Information
  • Noga Alon
  • Affiliation: Schools of Mathematics and Computer Science, Raymond and Beverly Sackler Faculty of Exact Sciences, Tel Aviv University, Tel Aviv 69978, Israel – and – Institute for Advanced Study, Princeton, New Jersey 08540
  • MR Author ID: 25060
  • Email: nogaa@tau.ac.il
  • Lech Drewnowski
  • Affiliation: Faculty of Mathematics and Computer Science, A.  Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland
  • Email: drewlech@amu.edu.pl
  • Tomasz Łuczak
  • Affiliation: Faculty of Mathematics and Computer Science, A.  Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland
  • Email: tomasz@amu.edu.pl
  • Received by editor(s): January 22, 2008
  • Published electronically: August 19, 2008
  • Additional Notes: The first author is supported by the Israel Science Foundation, by a USA-Israeli BSF grant, by the Hermann Minkowski Minerva Center for Geometry at Tel Aviv University, and by the Von Neumann Fund
    The third author is supported by the Foundation for Polish Science
  • Communicated by: Jim Haglund
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 467-471
  • MSC (2000): Primary 05A17, 05C15, 11B05
  • DOI: https://doi.org/10.1090/S0002-9939-08-09588-9
  • MathSciNet review: 2448565